| Model Number |
NA-201SX-4021 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the single use aspiration needle had the two of the needles breaking through sheath coming out the side of the sheath, damaging the scope.The issue was found during the diagnostic endobronchial ultrasound procedure.The intended procedure was completed with an olympus back-up device.There were no reports of patient injury or harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This report is being submitted to provide the results of the final investigation and correction to previously submitted report.Corrected fields: g2, h6, d4.The device was not returned; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.